# SDR ABXA20160317055

- Difficulty date: March 17, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 145T10011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD HAS 0.125 CRACK AT LFS 859.5, LBL 89.  REFERENCE JC NEA53000045-001 FOR DETAILS. REPAIRED INNER CHORD AT LFS 859.5, LBL 89 IAW JC NEW 53000045-01 & EA 53000047-101.  CRACKED LENGTH .125", PN 145T1001-1, SN NSN, PART NAME INNER CHORD, EXACT FS & BS LOCATION ON ACFT, FROM STATION 859.5 - 859.5.  EXACT STRINGER & WS LOCATION ON ACFT, FROM LBL 89 - 89.  ACFT WAS GNDED.
